MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG SPINOCAN®; SPINAL NEEDLE

B. BRAUN MELSUNGEN AG SPINOCAN®; SPINAL NEEDLE
Model Number 4251601-020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in germany: "cannula is broken off." "the cannula broke in the spinal canal during the birth preparation "sectio".And had to be surgically removed by a neurosurgeon, after the birth of the child.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).The complaint is still under investigation.A follow-up report will be provided, as soon as investigation has been completed.

Brand Name
SPINOCAN®
Common Device Name
SPINAL NEEDLE
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen 34212
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key14960137
Report Number9610825-2022-00262
Device Sequence Number6945040
Product Code BSP
UDI-Device Identifier04046964478673
UDI-Public(01)04046964478673(17)250501(10)20E06G8911
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K982805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4251601-020
Device Catalogue Number4505905-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown